# SDR CA121121007

- Difficulty date: November 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: C6FSM152233
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE VENDOR THAT SUPPLIES BUSHING, HAS NOTIFIED MFG THAT 2 BATCHES OF THE BUSHING WERE NOT HEAT TREATED TO THE FINAL HARDNESS SPECIFICATION AS REQUIRED IAW THE MFG DWG.
